| Model Number |
789789789 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As no lot number was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.
Event or Problem Description
According to the available information the balloon had been pierced and the catheter fell off by itself.No adverse patient events were reported.